# SDR ABXA9500328

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Part number: 3915183502
- Condition: Corroded
- Location: Rt Elevator
- Component: Doug, 5910411516
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DC-9 ELEVATOR OFF WING INSPECTION, FOUND LEVEL II CORROSION ON THE INBOARD LEADING EDGE CAP OF THE RIGHT ELEVATOR.  REPLACED WITH SERVICEABLE CAP IAW DC-9 SRM 27-30.
